# SDR AALA20001269

- Difficulty date: August 3, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1415 - TAIL COMPARTMENT TEMP HI ILLUMINATED ON AFTER TAKEOFF.  REMAINED ON FOR 4 PLUS MINUTES THEN FLICKERED OUT.  RETURNED AND TURNED DFW WITHOUT INCIDENT.  REPOSITIONED PRIMARY EXCHANGER EXHAUST CLAMP TO HEAT EXCHANGER, PRESSURIZED A/C TO 7 PSI.  NO LEAKS FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
